"I just saw this now, hope you are feeling well! My numbers decreased while I was on pravastatin for 2 months, I had bad side effects and took myself iff.....since then I've been off the statins and my levels are even higher than original..."
"My symptoms began last June, started strictly with chest pain and night sweats than developed bone & joint pain, tongue ulcers, upset stomach, horrible headaches behind my eyes & temples, blurred vision, etc.
I went to the ER 06/2013..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.